# SDR CALA2022082902216

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A300*
- Aircraft serial: 842
- Aircraft time: 73,888 hours, 30,761 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: None
- Part number: NA
- Condition: None
- Location: Y Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR LO LVL INFLIGHT. FLASHED SEVERAL TIMES AT CRUISE. MSG RETURNED AND INITIAL T/S FOUND HYD RES LEVEL WITHIN LIMITS, POST FLIGHT STAYED ON. REPLACED YELLOW RESERVOIR LOW LIMIT SWITCH. OPS CK NORMAL. NO LEAKS.
